Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva and Driving
Jan 13, 2004

Greetings from London where this site is read with great interest. Thank you for all the help and support that you and the other doctors give to so many readers.

I'll soon be starting my first HAART regimen which will consist of Combivir and Sustiva. Given the side effects that can occur with Sustiva (particularly initially), are most patients usually able to continue driving? I drive about 15km to work and back each day and am wondering if it'll be safe for me to continue doing this.

Best wishes,

Andrew

Response from Dr. Conway

Thanks for your kind comments about the site.

The most common side effects with Sustiva are vivid dreams and sleep disturbances. As such, the only issue I could see with the driving is that if you become so tired that you can't focus on the task at hand. This is quite rare, though, and most people can continue driving quite normally when they begin Sustiva.

That being said, the side effect, if it occurs will be most severe within the first days of therapy. I might suggest that you plan to begin treatment at a time when you won't have to drive for a couple of days, just to see how it goes.

Good Luck!!!



Previous
Deca Depression
Next
Fatigue with low testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement